Open Access

On monad of order-preserving functionals


Full Text

Coming Soon.





Article Information

TitleOn monad of order-preserving functionals
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 3, 306-308
MathSciNet MR2179887
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. A. Zaitov, On monad of order-preserving functionals, Methods Funct. Anal. Topology 11 (2005), no. 3, 306-308.


BibTex

@article {MFAT305,
    AUTHOR = {Zaitov, A. A.},
     TITLE = {On monad of  order-preserving functionals},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {3},
     PAGES = {306-308},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=305},
}


All Issues